Immersing almost geodesic surfaces in a closed hyperbolic three manifold
Kahn, Jeremy and Markovic, V. (Vladimir). (2012) Immersing almost geodesic surfaces in a closed hyperbolic three manifold. Annals of Mathematics, Vol. 175 (No. 3). pp. 1127-1190. ISSN 0003-486XFull text not available from this repository.
Official URL: http://dx.doi.org/10.4007/annals.2012.175.3.4
Let M3 be a closed hyperbolic three manifold. We construct closed surfaces that map by immersions into M3 so that for each, one the corresponding mapping on the universal covering spaces is an embedding, or, in other words, the corresponding induced mapping on fundamental groups is an injection.
|Item Type:||Journal Article|
|Divisions:||Faculty of Science > Mathematics|
|Journal or Publication Title:||Annals of Mathematics|
|Publisher:||Annals of Mathematics|
|Page Range:||pp. 1127-1190|
|Access rights to Published version:||Restricted or Subscription Access|
Actions (login required)